# SDR 05FDEA00388

- Difficulty date: March 6, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B04T735411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT UNDER FLOOR STG 50R FROM 10 INCHES AFT OF FR 64 TO FR 65, 1 INCH INBOARD OF STG TO 2 INCHES OUTBOARD OF STG HAS CORROSION EXTENDING ON AND UNDER BRACKETS AND STG SPLICE.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  AREA OUT OF LIMITS IAW A310-200 SRM 53-10-00.  REMOVED DAMAGED SECTION IAW A310-200 SRM 53-10-14.  TREATED AND PRIMED NEW PARTS IAW A310-200 SRM 53-10-44.  INSTALLED NEW PARTS IAW A310-200 SRM 51-40-21.  APPLIED TOPCOAT IAW A310-200 SRM 51-21-10.  APPLIED FILLET SEAL IAW A310-200 SRM 51-76-00.
